Nonlinear Systems and Their Remarkable Mathematical Structures : Volume 3, Contributions from China book cover
SAVE
$44.00
1st Edition

Nonlinear Systems and Their Remarkable Mathematical Structures
Volume 3, Contributions from China



  • Available for pre-order. Item will ship after September 7, 2021
ISBN 9780367541088
September 7, 2021 Forthcoming by Chapman and Hall/CRC
512 Pages 51 B/W Illustrations

 
SAVE ~ $44.00
was $220.00
USD $176.00

Prices & shipping based on shipping country


Preview

Book Description

The third volume in this sequence of books consists of a collection of contributions that aims to describe the recent progress in nonlinear differential equations and nonlinear dynamical systems (both continuous and discrete). Nonlinear Systems and Their Remarkable Mathematical Structures: Volume 3, Contributions from China just like the first two volumes, consists of contributions by world-leading experts in the subject of nonlinear systems, but in this instance only featuring contributions by leading Chinese scientists who also work in China (in some cases in collaboration with western scientists).

Features

  • Clearly illustrate the mathematical theories of nonlinear systems and its progress to both the non-expert and active researchers in this area
  • Suitable for graduate students in Mathematics, Applied Mathematics and some of the Engineering sciences
  • Written in a careful pedagogical manner by those experts who have been involved in the research themselves, and each contribution is reasonably self-contained

Table of Contents

Part A: Integrability and Symmetries.

A1. The BKP hierarchy and the modified BKP hierarchy.
J P Cheng

A2. Elementary introduction to the direct linearisation of integrable systems.
W Fu and F W Nijhoff

A3. Discrete Boussinesq-type equations.
J Hietarinta and D J Zhang

A4. The study of integrable hierarchies in terms of Liouville correspondences.
J Kang, X C Liu, P J Olver and C Z Qu

A5. Darboux transformations for supersymmetric integrable systems: A brief review.
Q P Liu and L Xue

A6. Nonlocal symmetries of nonlinear integrable systems.
S Y Lou

A7. High-order soliton matrix for an extended nonlinear Schrödinger equation.
H J Zhou and Y Chen

A8. Darboux transformation for integrable systems with symmetries.
Z X Zhou

A9. Frobenius manifolds and Orbit spaces of reflection groups and their extensions.
D Zuo

Part B: Algebraic, Analytic and Geometric Methods.

B1. On finite Toda type lattices and multipeakons of the Camassa-Holm type equations.
X K Chang

B2. Long-time asymptotics for the generalized coupled derivative nonlinear Schrödinger equation.
M M Chen, X G Geng, K D Wang and B Xue

B3. Bilinearization of nonlinear integrable evolution equations: Recursion operator approach.
X B Hu and G F Yu

B4. Rogue wave patterns and modulational instability in nonlinear Schrödinger hierarchy.
L Ling and L-C Zhao

B5. Algebro-geometric solutions to the modified Blaszak-Marciniak lattice hierarchy.
W Liu, X G Geng and B Xue

B6. Long-time asymptotic behavior of the modified Schrödinger equation via θ-steepest descent method.
Y L Yang and E G Fan

B7. Two hierarchies of multiple solitons and soliton molecules of (2+1)-dimensional Sawada-Kotera type equation.
R X Yao, W Wang and Y Li

B8. Dressing the boundary: exact solutions of soliton equations on the half-line.
C Zhang

B9. From integrable spatial discrete hierarchy to integrable nonlinear PDE hierarchy.
H Q Zhao and Z N Zhu

...
View More

Editor(s)

Biography

Norbert Euler is currently a visiting professor at the International Center of Sciences A.C. (Cuernavaca, Mexico). He has been teaching a wide variety of mathematics courses at both the undergraduate and postgraduate level at several universities worldwide for more than 25 years. He is an active researcher and has to date published over 80 peer reviewed research articles in the subject of nonlinear systems and is a co-author of several books. He is also involved in editorial work for some international journals.

Da-jun Zhang is currently a full professor at Shanghai University in China. His research focuses on integrability of discrete and continuous nonlinear systems, and particularly, discrete integrable systems. He has published over 120 peer reviewed research articles in the subject of integrable systems. He has served as scientific committee member for some international conferences. He is also involved in editorial work for some international journals